# SDR DALA2018071904570

- Difficulty date: July 19, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 64,180 hours, 23,877 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Link
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRUT UPPER LINK FWD FIXED BUSHING AT LT ENGINE PYLON, (IN REF. 2021-2718-1). STRUT UPPER LINK AT LT PYLON WAS REMOVED PER AMM 54-51-01-024-101-002. SERVICEABLE LT STRUT UPPER LINK WAS INSTALLED PER AMM 54-51-01-424-120 002.
